# SDR F3LA202510060310

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N388FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10768
- Aircraft time: 12,300 hours, 5,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 968037
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING OPC FOUND EPSU BATTERY 12WL INOP REPLACEMENT REQUIRED IAW AMM 33-51-38-400-002-A REV 103.   REPLACED EPSU BATTERY 12WL IAW AMM 33-51-38-400-002-A REV 103.
